# SDR V0XR201103110008

- Difficulty date: March 11, 2011
- Submitted: April 11, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 157
- Aircraft time: 26,399 hours, 25,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14522215407
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR BEAM AT Y0.0 FR 58-63 IS CORRODED BEYOND LIMITS.  R & R BEAM.
